Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Positive forms and dilations

Author: Wacław Szymański
Journal: Trans. Amer. Math. Soc. 301 (1987), 761-780
MSC: Primary 47A20; Secondary 42A70, 43A35, 47D05
MathSciNet review: 882714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using the quadratic form and unbounded operator theory a new approach to the general dilation theory is presented. The boundedness condition is explained in terms of the Friedrichs extension of symmetric operators. Unbounded dilations are introduced and discussed. Applications are given to various problems involving positive definite functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A20, 42A70, 43A35, 47D05

Retrieve articles in all journals with MSC: 47A20, 42A70, 43A35, 47D05

Additional Information

PII: S 0002-9947(1987)0882714-0
Keywords: Positive quadratic forms, the Friedrichs extension of a positive operator, positive definite function, dilation, $ \ast$-dilation, moment problem, reconstruction of quantum mechanics
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia